Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Follow-up to <100 Cholesterol
Jun 1, 2007

Thanks for your response. I was tested with high serum cholesterol as part of my testing for the Fuzeon phase 3 trial. I hadn't been tracking it too closely up until then. After stopping protease inhibitors the cholesterol level fell 200 points to about where they are today. In any event, I've never taken any anti-cholesterol medications.

Response from Dr. Pierone

Hello and thanks for the follow-up. Here's a link to the original post for our readers.

Well if anyone had any doubts about the potential contribution of protease inhibitor therapy to high cholesterol, you could show them before and after numbers that should convince them. The fact that your total and LDL cholesterol are low is certainly positive, but it's too bad though that the HDL cholesterol is low as well.

Some people that have lost considerable weight will have low cholesterol, which then rebounds as the weight returns. It does not sound like this is your situation however. As long as you are tolerating this regimen and feeling well than there is really nothing specific to do about this low cholesterol and I would not worry about it.

Best of luck to you!



Previous
No question I
Next
rise of cd4 without treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement